Aug 19, 2008
I started atripla Feb 1 after 2 mos my liver enzymes were normal however 3 mos later the enzymes were 3x the normal amount - I am now on a regime of truvada, norvir, and reytaz and the enzymes are still elevated - what do you feel is causing this situation. I go for a liver ultrasound this weel - Im getting very worried- HELP :)
Response from Dr. McGovern
I have had patients who develop ALT approximately 3x normal and then over time the enzymes improve. I always check for hepatitis A, B, and C to be certain that there is no other explanation for this finding. If you have chronic viral hepatitis, I would pursue an evaluation for this (eg, liver biopsy).
Mild elevations of ALT without symptoms (eg, right upper quadrant pain, nausea, vomiting, jaundice) would only prompt me to follow the patient serially over time. I would not necessarily stop medications.
hep c risk in healthcare worker
Kindly interpret please!
- Is Burning Penis A Sign Of AIDS?
- Is Sore Throat A Sign Of Acute HIV Infection?
- Chances Of Catching HIV From Blowjob From A Prostitute
- Fatigue After Anal Sex Top Sign Of HIV AIDS
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- How Soon After Sex Can You Tell If You Contracted An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.